It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by B. Sullivan on August 08, 2000 at 12:06:17:

In Reply to: Re: hair loss posted by J Hill on August 07, 2000 at 19:30:41:

: I have been taking Hyzaar for about 3 years now. I am wondering if it is causing me to loose my hair. Any one else out there having this problem?

I have been on Hyzaar for 4 months and have had a definite hair loss. Also my skin was dry and was peeling on my arms and legs. I am now off Hyzaar and have seen an improvement in both problems within a week.

Follow Ups

All times are GMT -7. The time now is 09:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!